MathSciNet Relay Station
MathSciNet bibliographic data
MR1065093 (91i:53006) 53A05 (42B99 53C40)
Semmes, Stephen Hypersurfaces in ${\bf R}\sp n$ whose unit normal has small BMO norm. Proc. Amer. Math. Soc. 112 (1991), no. 2, 403–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement